Gorbunov, V. K. On the regularization of extremal problems. (Russian) Zbl 0733.65045 Zh. Vychisl. Mat. Mat. Fiz. 31, No. 2, 235-248 (1991). The Tikhonov approach to regularization of linear equations with disturbed operators is developed further for nonlinear equations and constrained minimization problems. Reviewer: A.Roose (Tallinn) Cited in 1 Review MSC: 65K10 Numerical optimization and variational techniques 65J15 Numerical solutions to equations with nonlinear operators 65J20 Numerical solutions of ill-posed problems in abstract spaces; regularization Keywords:extremal problems; Tikhonov regularization; ill-posed problems; disturbed operators; nonlinear equations; constrained minimization problems PDF BibTeX XML Cite \textit{V. K. Gorbunov}, Zh. Vychisl. Mat. Mat. Fiz. 31, No. 2, 235--248 (1991; Zbl 0733.65045) OpenURL